News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Fertility Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Fertility Answers List

Forum Name: Female Sexual Disorders

Question: Small, raised red bump on breast


 cbarrett - Tue Jan 18, 2005 12:45 am

I have a small,red raised bump on side of breast,it is actually red,elevated skin.It has not changed for several months.It is not a pimple,boil or rash. IT is small.Does it sound like a dermo type problem? I called my gynos' office,have alot of confidence in them,the nurse says it sounds like an age spot or skin tag type thing like she had.Breast cancer does not cause a "red bump" does it? Thank you
 Theresa Jones, RN - Thu Jan 20, 2005 8:56 am

User avatar Hi cbarrett,
You may view my reply under the other post:
Click here!
I hope this is helpful and thank you for using http://www.doctorslounge.com
Sincerely,
Rntdj
 starless - Sun Nov 06, 2005 7:23 pm

Hello, I have been having a similar problem for about 6 months. I have a very small raised red bump right on the edge of my nipple. It is right under the skin. It has not gone away but sometimes the skin around it will swell every once in a while. It is tender and sometimes hurts (but not often). When it does, my nipple is also very tender and sometimes red. I am only 19 and very far away from home (at school). I am not comfortable going to a walk in clinic for this but I am starting to worry because it isn't going away. Might this just be a skin problem or should I go to a clinic right away? Are these symptoms or breast cancer?
 Theresa Jones, RN - Tue Nov 08, 2005 6:58 am

User avatar Hi starless,
There are glands/ducts located in the nipple and areola. Areas may become clogged/plugged, irritated etc. Any breast changes or abnormalities should be evaluated by a physician to identify if any underlying problems exist. I would encourage you to have an evaluation.
Sincerely,
Theresa Jones, RN
 VellaVine - Wed Nov 11, 2009 10:02 pm

Could something like this be brought on by having recently started on the pill?

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here